| Catalog Number |
DYND11502 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the catheter dislodged requiring a new catheter insertion.The customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Foley catheter would not inflate.
Additional Manufacturer Narrative
Update to add demographic information (3a) that was not included in initial report.